MAUDE Adverse Event Report: OGDEN MANUFACTURING PLANT OPTIFLUX F18NRE DIALYZER FINISHED ASSY; DIALYZER, CAPILLARY, HOLLOW FIBER

OGDEN MANUFACTURING PLANT OPTIFLUX F18NRE DIALYZER FINISHED ASSY; DIALYZER, CAPILLARY, HOLLOW FIBER
Catalog Number 0500318E
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 08/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
A registered nurse (rn) reported a dialyzer blood leak associated with hemodialysis (hd) treatment.In a follow up, the nurse reported that the blood leak occurred about 2 hours into the hd treatment.The nurse explained that the leak was not visually seen.The blood leak was described as being an internal blood leak.A fresenius 2008t machine was being used.The machine did alarm appropriately with a blood leak alarm.Blood leak test strips were used and tested positive for the presence of blood.Fresenius bloodlines were used.There was no damage noted on the dialyzer.The patient¿s estimated blood loss (ebl) was 200 ml.There was no patient injury, adverse event or medical intervention required as a result of this event.The treatment was completed on the same machine with new supplies.The device is not available to be returned to the manufacturer for evaluation.
 
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction: d.4.Plant investigation:the complaint could not be confirmed, as a definitive conclusion regarding the complaint incident cannot be reached without a physical examination of the complaint.A sample was not returned.The number of complaints for the assigned symptom code on the lot number was reviewed and it was determined that no lot complaint excursion occurred.A review of the production record was performed.The production record review showed five of the 12 identified lots had one to multiple approved temporary deviation notices.They are unrelated to the reported complaint event.There was no indication of product non-acceptance or deviation in the manufacturing process related to the complaint event.This includes non-conformances, rework, labeling, process controls, and any other occurrence in production that was potentially related to the complaint.The reported lot number passed pyrogen testing, was within sterilization dosage parameters and passed all release criteria.Continuous improvement is of the utmost importance to fresenius medical care as we strive to provide dialysis products of the highest quality to our patients.Reports of leaking product are investigated both individually as complaints, as well as via the nc/capa program in order to assess and improve our products and processes.Capas for vision systems and blood leak reduction are recent examples of leak related investigations directed at an overall reduction in dialyzer leaks.

Brand Name
OPTIFLUX F18NRE DIALYZER FINISHED ASSY
Common Device Name
DIALYZER, CAPILLARY, HOLLOW FIBER
Manufacturer (Section D)
OGDEN MANUFACTURING PLANT
director, site quality
475 west 13th street
ogden UT 84404
Manufacturer (Section G)
OGDEN MANUFACTURING PLANT
director, site quality
475 west 13th street
ogden UT 84404
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
6174175172
MDR Report Key23080086
Report Number0001713747-2025-00654
Device Sequence Number9812233
Product Code FJI
UDI-Device Identifier00840861100088
UDI-Public00840861100088
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K162488
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 10/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0500318E
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2025
Supplement Date Received by Manufacturer10/06/2025
Initial Report FDA Received Date09/17/2025
Supplement Report FDA Received Date10/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FRESENIUS 2008T MACHINE.; FRESENIUS 2008T MACHINE.; FRESENIUS BLOODLINES.; FRESENIUS BLOODLINES.
Patient Age72 YR
Patient SexMale
Patient Weight80 KG